# SDR DALA2015012200556

- Difficulty date: January 15, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1320, RBL 21 HAS CORROSION AROUND NUT PLATE ON INTERCOSTAL.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  R & R INTERCOSTAL IAW SRM.
